| Catalog Number |
10062818 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite gravity set had damaged / defective tubing.The following information was provided by the initial reporter: pt was receiving 1 unit of prbcs, blood was started at rate of 120 ml/hr per protocol.Rn returned to room for 15 min check, noticed blood was leaking out of the iv channel.Transfusion stopped, assessed bag, tubing and pt line for any leaks or disconnections.Hole was found in tubing where it is inserted into the pump channel.Blood tubing was changed, transfusion resumed without any further incident.Item description: set infusion iv blood non-vented 180mcr filter 122in deph fr.Intermountain health #: (b)(6).Mfg #: (b)(4).Lot #: 26035794.
Additional Manufacturer Narrative
Device evaluation:
no product or photo was returned by the customer.The customer complaint of tubing defective / damaged could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10062818 and lot# 26035794 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25mar2026.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.